PAX East Schedule

I’ll be at PAX East (Penny-Arcade Expo) running D&D and chatting up fans. Here’s my schedule:

Friday

1:00 – 4:00 — D&D Area (rooms 202 – 204)

I’ll probably be running sessions of D&D Encounters.

4:30 – 7:00 — Wizards of the Coast booth (booth 819)

Feel free to come chat with me. I’ll even ask about your character.

Saturday

10:00 – 11:00 — Wizards of the Coast booth (booth 819)

Feel free to come chat with me about your experience with D&D Insider.

11:00 – 3:00 — D&D Dark Sun Preview: Death in the Arena (rooms 202 – 204)

Can you survive the arenas of Athas?

3:30 – 6:00 — Wizards of the Coast booth (booth 819)

Feel free to come chat with me about your experience with D&D Insider.

Sunday

10:00 – 12:00 — Wizards of the Coast booth (booth 819) 

Tell me about your campaign or come talk about your experience with 4E.

12:00 – 1:30 — Wizards of the Coast booth (booth 819)

I’ll be participating in the new D&D demo. Come check it out!

2:30 – 3:30 — Save My Game Seminar

Join Chris Tulach, Mark Jessup, and I as we field questions and do our best to help save your game.

You can keep up with my activities by following my twitter account @gregbilsland. The D&D game hall is open until 2AM, so I’ll probably be haunting that area in the evenings. I might be participating in one of Chatty DM‘s games on Friday night.

PAX East 2010 Dungeons & Dragon Events

Brand-New to D&D

D&D Learn-to-Play

Want to learn how to play D&D 4th Edition? We’ll teach you all the basics, and send you out on your first adventure! Everything is provided for you, and you can even keep your character. A 3-4 hour D&D 4th Edition play experience.

Runs Friday 3 pm and 7 pm; Saturday 11 am, 3 pm, and 7 pm; Sunday 11 am

New and Experienced D&D Players

D&D Encounters: Undermountain Session 1

Get caught up with D&D Encounters, our newest official D&D 4th Edition play program. Journey to Undermountain, one of the most infamous dungeons ever created, and uncover the secrets ofHalaster’s Lost Apprentice. D&D Encounters is a weekly, in-store mini-campaign played out each Wednesday one encounter at a time. If you play sessions 1 and 2 here, you’ll be ready to play session 3 at your local store next week! You can create your own 1st-level character or use one of our pre-generated characters. Session 1 is a 2 hour D&D 4th Edition play experience.

Runs Friday 3 pm and 7 pm; Saturday 11 am, 3 pm, and 7 pm; Sunday 11 am

D&D Encounters: Undermountain Session 2

This is session 2 of the D&D Encounters: Undermountain convention special. See Session 1 for details. It is recommended you play session 1 before playing session 2. Session 2 is a 2 hour D&D 4th Edition play experience.

Runs Friday 5 pm and 9 pm; Saturday 1 pm, 5 pm, and 9 pm; Sunday 1 pm

D&D Convention Delve: Ruins of the Spectral Glade

The deadly woods of the Spectral Glade hold ancient ruins and priceless treasures. Will your hero vanquish the evil at the heart of the forest and claim its riches, or become just one more nameless corpse? Play as often as you like and earn prizes! 3rd-level characters are provided. A 1 hour D&D 4th Edition play experience.

Runs Friday 2 pm – 10 pm; Saturday 10 am – 10 pm; Sunday 10 am – 2 pm

Some D&D Experience Recommended

D&D Dark Sun Preview: Death in the Arena

Get special sneak peeks at the newest D&D campaign setting releasing this summer! A templar holds a relic believed to be the key to unlocking a site of ancient power. Can you convince an agent of the sorcerer-king to relinquish the Seal of the Seven Winds without paying the ultimate price? A Dark Sun preview adventure set in the city-state of Tyr. 1st-level characters are provided. A 4 hour D&D 4th Edition play experience.

Runs Friday 3 pm and 7 pm; Saturday 11 am and 3 pm; Sunday 11 am

D&D DM Challenge: Horrors of the Underdark

This DM Challenge is a special one-time event running only at PAX East! DMs bring their best and most dangerous 6th-level Underdark adventures for you to conquer; rate your play experience to determine the best adventure of the evening! 6th-level characters are provided. A 4-6 hour D&D 4th Edition play experience.

Runs Saturday 7 pm

Other Events

Three-Dragon Ante Tournament

Play a few rounds of this fantastic card game using images from the Dungeons & Dragons game! The tournament winner takes home a stack of D&D books, and we might have some other surprises in store! This is a 4 hour play experience.

Runs Friday 7 pm

D&D Seminar: Save My Game! Live

Hosts:  Greg Bilsland, Mark Jessup, & Chris Tulach

Have a rules question or a problem at your table? Keep the action flowing and get DM tips as we troubleshoot your gameplay and DMing questions. The Wizards staff takes on all questions and gives you answers!

Runs Sunday 2:30 – 3:30 pm

Advertisements

One thought on “PAX East Schedule

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s